Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 61, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 31, 2018, 11:15 PM EDT for Catoosa County, Walker County, Georgia. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 11:15 PM EDT (03:15 UTC)
- Expired
- Jun 1, 2018, 12:00 AM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 89 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 11:20 PM EDT | TSTM WND DMG | 3 Ne Beaumont, GA | EMERGENCY MANAGER REPORTS A TREE DOWN ON MT PISGAH ROAD NEAR THE INTERSECTION WITH HWY151 |
| May 31, 11:25 PM EDT | TSTM WND DMG | 1 E Boynton, GA | EMERGENCY MANAGER REPORTS A TREE DOWN NEAR THE INTERSECTION OF BAGGETT ROAD AND BOYNTON ROAD. |
| Jun 1, 12:00 AM EDT | NON-TSTM WND DMG | 4 Ne Beaumont, GA | TREE AND POWER LINES DOWN ON MT. PIGSAH RD NEAR THE INTERSECTION WITH HWY 151. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1697 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
581
WUUS52 KFFC 010315
SVRFFC
GAC047-295-010400-
/O.NEW.KFFC.SV.W.0061.180601T0315Z-180601T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1115 PM EDT THU MAY 31 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Catoosa County in northwestern Georgia...
North central Walker County in northwestern Georgia...
* Until midnight EDT.
* At 1115 PM EDT, a severe thunderstorm was located over Chickamauga,
or 10 miles north of Lafayette, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ringgold, Fort Oglethorpe, Chickamauga, Fairview, Boynton,
Beaumont, Chattanooga Valley, Indian Springs, Wood Station, Blue
Spring and Rock Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3499 8498 3497 8498 3497 8500 3492 8501
3491 8502 3488 8501 3486 8503 3486 8506
3482 8506 3482 8511 3481 8511 3482 8513
3480 8514 3482 8539 3494 8539 3495 8538
TIME...MOT...LOC 0315Z 269DEG 26KT 3486 8530
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
759
WWUS52 KFFC 010344
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1144 PM EDT THU MAY 31 2018
GAC047-295-010400-
/O.CON.KFFC.SV.W.0061.000000T0000Z-180601T0400Z/
Catoosa GA-Walker GA-
1144 PM EDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHERN CATOOSA AND CENTRAL WALKER COUNTIES...
At 1144 PM EDT, a severe thunderstorm was located over Tunnel Hill,
or near Ringgold, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chickamauga, Beaumont, Wood Station and Rock Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3489 8506 3489 8501 3488 8501 3486 8503
3486 8506 3482 8506 3482 8511 3481 8511
3482 8513 3480 8514 3482 8539 3486 8536
3487 8527 3488 8511
TIME...MOT...LOC 0344Z 269DEG 26KT 3486 8504
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 10:32 PM EDT, 43 minutes earlier.
Area forecast discussion, May 31, 10:32 PM EDT, 43 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1032 PM EDT Thu May 31 2018 .UPDATE... Raised PoPs across far north Georgia over the next several hours to account for the complex of thunderstorms that has developed across southern Tennessee and along the TN/GA border. Models did not have a handle on the development of this activity, and hi-res model data still does not represent current trends well. Generally expect most of this activity to remain in the northern counties over the next few hours. Precip trends will be monitored, particularly over northeast Georgia where very heavy rainfall amounts have occurred over the past several days, and any additional heavy rainfall would exacerbate flooding issues. RW && .PREV DISCUSSION... /Issued 743 PM EDT Thu May 31 2018/ PREV DISCUSSION... /Issued 258 PM EDT Thu May 31 2018/ SHORT TERM /Tonight through Friday Night/... Diurnal convection continues this afternoon, and already seeing high rainfall amounts associated with cells that remain/back-build over the same area. More organized convection developing north of the GA/TN border is expected to drop into the northern zones over the next hour or so. These storms are producing significant lightning, small hail and heavy rainfall. Hi-Res short term models suggest that this complex of storms will drop into the northern metro Atlanta area, but may begin weakening/dissipating as daytime heating shuts off. Have kept likely pops over the northern portions of the state through early evening to capture best chances. Friday looks to be a near-repeat of today as outflow boundary from TN triggers organized convection over the northern portions of the state. Unfortunately this could once again drench areas that are already saturated. Timing still continues to be a concern, with the models solutions vastly different in timing into the state (on the order of hours). Model instability is higher than today, and at this time SPC has a Marginal Risk of severe storms over all of north Georgia - north of a line from Carrollton to Washington. Have generally used a guidance blend for temperatures and dewpoints, which has been a good overall performer the last several days. Expect a gradual warming trend to continue as cloud scattering late in the morning/early afternoon will allow for better insolation. Although widespread flash flooding is not anticipating, and there is no Flash Flood Watch in effect, isolated areas where training/redevelopment occurs could result in pockets of extremely heavy rainfall. 31 LONG TERM /Saturday through Thursday/... Not much change to the long term portion which looks to be in good standing. Modified pops slightly on Sat afternoon to account for altered timing on strong shortwave. Otherwise, just loaded in new guidance for temps without any additional changes to the extended pops. Deese /Issued 416 AM EDT Thu May 31 2018/ A fairly typical summertime airmass will be in place to start the long term with plenty of moisture and instability to allow for showers and thunderstorms across the area. A short wave will be moving across the area Friday night and Saturday in the NNW flow aloft to help aid the potential for convective activity. This will favor N and W GA with the highest pops Friday night, most so in the evening, and favor central and portions of N GA on Saturday. Another short wave is expected later Saturday night and Sunday along with a weak cold front and a flare up of scattered to numerous showers and storms is expected on Sunday. The good news is the front moves through the area bringing enough dry air with it to end precip chances for Monday and Tuesday. There could be enough moisture return to central GA on Wednesday for a slight chance of showers and thunderstorms. Area rainfall potential Friday night through Sunday will be considerably lower than the past several days as the convection will be more hit and miss than widespread. For the most part, temperatures will run above normal until the front passes late Sunday and Sunday night, thee around normal Monday through Wednesday. BDL AVIATION... 00Z Update... Lingering convection this evening has affected AHN while largely avoiding ATL area TAF sites. There is some potential for isolated TSRA to develop along outflow boundaries in ATL vicinity through 01-02z before potential quickly wanes. Otherwise, the possibility for MVFR/IFR ceilings remains early Friday morning before quickly improving by mid-morning, though confidence remains medium on this development. TSRA chances again increase Friday afternoon, especially in the 20-00z time frame. Winds will remain on the west side 5-8kts. //ATL Confidence...00Z Update... Low to medium confidence on evening convection and morning ceilings. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 71 89 70 89 / 90 40 40 30 Atlanta 72 87 72 88 / 10 40 40 30 Blairsville 66 83 63 84 / 30 60 50 30 Cartersville 70 87 69 88 / 20 60 50 30 Columbus 73 90 74 90 / 30 30 40 30 Gainesville 70 86 70 87 / 30 50 40 30 Macon 72 91 73 90 / 30 30 40 30 Rome 70 87 69 89 / 20 60 50 30 Peachtree City 71 88 71 89 / 10 40 40 30 Vidalia 73 91 74 90 / 30 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, May 31, 9:58 PM EDT, 1 hour 17 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 958 PM EDT Thu May 31 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020200- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 958 PM EDT Thu May 31 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered showers and thunderstorms can be expected across the area tonight. A few storms could be strong to severe with the main hazards being strong gusty winds, frequent lightning and locally heavy rainfall. The most likely location for any severe storms will be north of Atlanta and Athens. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered to numerous thunderstorms can be expected Friday through Sunday, most so in the afternoon and evening. A few of these storms could be strong with gusty winds, frequent lightning and locally heavy rainfall. No hazardous weather is expected Monday and Tuesday. There will be a slight chance of thunderstorms over portions of central Georgia on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but spotters are encouraged to submit reports of any severe weather and flooding through the web by going to weather.gov/atlanta
In the hours before
Special weather statement, May 31, 7:51 PM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
751 PM EDT THU MAY 31 2018
GAZ034-037-038-045>050-059-060-010015-
Morgan GA-De Kalb GA-Putnam GA-Walton GA-Rockdale GA-Gwinnett GA-
Oglethorpe GA-Jasper GA-Greene GA-Oconee GA-Newton GA-
751 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...EASTERN DE KALB...
NORTHWESTERN PUTNAM...SOUTHERN WALTON...ROCKDALE...SOUTHERN
GWINNETT...SOUTHWESTERN OGLETHORPE...NORTHERN JASPER...GREENE...
SOUTHEASTERN OCONEE AND NEWTON COUNTIES UNTIL 815 PM EDT...
At 751 PM EDT...a line of strong thunderstorms was along a line
extending from near Stephens to Social Circle to near Rosebud...and
moving south at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Conyers, Covington, Eatonton, Madison, Greensboro, Monticello,
Snellville, Social Circle, Oxford, Union Point, Porterdale, Walnut
Grove, Crawford, Rutledge, Newborn, Mansfield, Bostwick, Woodville,
White Plains and Siloam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3327 8364 3337 8386 3348 8395 3349 8403
3354 8405 3355 8407 3388 8411 3370 8374
3388 8316 3348 8300
TIME...MOT...LOC 2351Z 348DEG 29KT 3379 8323 3363 8373 3377 8403
WIND...40MPHSpecial weather statement, May 31, 9:01 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
901 PM EDT THU MAY 31 2018
GAZ050-060>062-073>076-010130-
Jefferson GA-Washington GA-Putnam GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-Greene GA-
901 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...NORTHERN
WASHINGTON...PUTNAM...BALDWIN...HANCOCK...GLASCOCK...SOUTHERN WARREN
AND SOUTHERN GREENE COUNTIES UNTIL 930 PM EDT...
At 901 PM EDT...a line of strong thunderstorms was along a line
extending from Shady Dale to near Springfield to near Matthews...and
moving southeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Eatonton, Louisville, Sparta, Gibson, Wrens,
Stapleton, Avera, Mitchell, Edge Hill, Midway-Hardwick, Edgehill,
Liberty, Meriwether, Hamburg State Park, Shoals, Downs, Beulah,
Allenwood and Resseaus Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3311 8228 3300 8228 3306 8263 3303 8339
3318 8343 3318 8352 3321 8355 3340 8354
3342 8301 3329 8230 3323 8223
TIME...MOT...LOC 0101Z 318DEG 33KT 3338 8359 3341 8299 3329 8234
WIND...40MPHSpecial weather statement, May 31, 9:19 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
919 PM EDT THU MAY 31 2018
GAZ002-003-010145-
Catoosa GA-Walker GA-
919 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA AND NORTHERN WALKER
COUNTIES UNTIL 945 PM EDT...
At 919 PM EDT...a strong thunderstorm was over Blue Spring, or near
Ringgold...moving east at 5 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Ringgold, Fort Oglethorpe, Chickamauga, Noble, Indian Springs, Wood
Station, Graysville, Blue Spring, Fairview, Boynton, Beaumont,
Chattanooga Valley, Cooper Heights, Rock Spring, Lakeview and
Apison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3491 8501 3491 8502 3488 8501 3486 8503
3486 8506 3482 8506 3482 8511 3481 8511
3482 8513 3476 8515 3475 8516 3481 8544
3497 8537 3499 8515 3499 8500
TIME...MOT...LOC 0119Z 276DEG 5KT 3489 8521
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 31, 9:37 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
937 PM EDT THU MAY 31 2018
GAZ060>062-073>076-010200-
Jefferson GA-Washington GA-Putnam GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-
937 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...WASHINGTON...
SOUTHEASTERN PUTNAM...BALDWIN...HANCOCK...GLASCOCK AND SOUTHERN
WARREN COUNTIES UNTIL 1000 PM EDT...
At 936 PM EDT...a line of strong thunderstorms was along a line
extending from near Oconee Springs Park to Stellaville...and moving
south at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Sandersville, Louisville, Sparta, Gibson, Wrens,
Davisboro, Stapleton, Avera, Mitchell, Deepstep, Edge Hill,
Midway-Hardwick, Edgehill, Hamburg State Park, Shoals, Downs, Beulah,
Allenwood and Grange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3315 8227 3307 8229 3294 8227 3299 8313
3300 8312 3301 8314 3299 8317 3300 8334
3329 8325 3335 8277 3329 8230 3327 8229
3326 8225 3323 8223
TIME...MOT...LOC 0136Z 358DEG 26KT 3322 8317 3319 8232
WIND...40MPHSpecial weather statement, May 31, 10:34 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1034 PM EDT THU MAY 31 2018
GAZ003-004-010300-
Whitfield GA-Catoosa GA-
1034 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD AND EASTERN
CATOOSA COUNTIES UNTIL 1100 PM EDT...
At 1034 PM EDT...a strong thunderstorm was near Ringgold...moving
east at 5 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dalton, Ringgold, Varnell, Tunnel Hill, Cohutta, Rocky Face,
Graysville, Red Clay S.p., Indian Springs and Apison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3499 8491 3482 8488 3479 8512 3499 8516
TIME...MOT...LOC 0234Z 258DEG 6KT 3494 8506
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 31, 11:11 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1111 PM EDT THU MAY 31 2018
GAZ001>003-010345-
Catoosa GA-Walker GA-Dade GA-
1111 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA...WALKER AND NORTHEASTERN
DADE COUNTIES UNTIL 1145 PM EDT...
At 1110 PM EDT...a strong thunderstorm was over Chickamauga, or 10
miles east of Trenton...moving east at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Ringgold, Fort Oglethorpe, Chickamauga, Noble, Indian Springs, Wood
Station, Graysville, Blue Spring, Fairview, Boynton, Beaumont,
Chattanooga Valley, Cooper Heights, Rock Spring and Apison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3499 8504 3486 8503 3486 8506 3482 8506
3482 8511 3481 8511 3481 8512 3482 8513
3477 8514 3474 8516 3477 8542 3495 8543
3499 8513
TIME...MOT...LOC 0310Z 268DEG 26KT 3486 8532
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:52 PM EDT | River Flood Warning | FFC | Gwinnett | 60 min |
| May 31, 9:01 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam | 29 min |
| May 31, 9:19 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 31, 9:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 39 min |
| May 31, 9:37 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Washington | 23 min |
| May 31, 10:34 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 31, 11:11 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| May 31, 11:31 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 44 min |
| May 31, 11:47 PM EDT | Special Weather Statement | FFC | Jackson | 43 min |
| May 31, 11:54 PM EDT | Flash Flood Warning | FFC | White | 5 hr |
| Jun 1, 12:12 AM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| Jun 1, 12:16 AM EDT | Special Weather Statement | FFC | Cherokee | 44 min |
| Jun 1, 12:36 AM EDT | Special Weather Statement | FFC | Hall | 39 min |
| Jun 1, 12:44 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Fulton, Hall | 46 min |
| Jun 1, 1:10 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee | 35 min |
| Jun 1, 1:41 AM EDT | Special Weather Statement | FFC | Paulding | 49 min |
| Jun 1, 1:48 AM EDT | Special Weather Statement | FFC | Oconee | 42 min |
| Jun 1, 2:16 AM EDT | Special Weather Statement | FFC | Jasper, Newton | 44 min |
| Jun 1, 3:03 AM EDT | Special Weather Statement | FFC | Bibb, Jasper, Jones | 42 min |
| Jun 1, 5:29 AM EDT | River Flood Warning | FFC | Whitfield | 52 hr |
| Jun 1, 8:09 AM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Jun 1, 1:51 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 24 min |
| Jun 1, 1:55 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 35 min |
| Jun 1, 2:16 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 29 min |
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Jun 1, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jun 1, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 49 min |
| Jun 1, 2:33 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jun 1, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 28 min |
| Jun 1, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 35 min |
| Jun 1, 3:00 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 30 min |
| Jun 1, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 28 min |
| Jun 1, 3:03 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 27 min |
| Jun 1, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 28 min |
| Jun 1, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 36 min |
| Jun 1, 3:27 PM EDT | Special Weather Statement | FFC | Cherokee | 33 min |
| Jun 1, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 45 min |
| Jun 1, 3:32 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Henry, Newton, Rockdale | 28 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 28 min |
| Jun 1, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 2 more | 39 min |
| Jun 1, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 34 min |
| Jun 1, 3:57 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Jun 1, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 43 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | FFC | Heard | 27 min |
| Jun 1, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 38 min |
| Jun 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 46 min |
| Jun 1, 4:25 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton, Spalding | 35 min |
| Jun 1, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more | 30 min |
| Jun 1, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more | 52 min |
| Jun 1, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 28 min |
| Jun 1, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Newton and 1 more | 52 min |
| Jun 1, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Oglethorpe, Taliaferro, Warren, Wilkes | 29 min |
| Jun 1, 5:04 PM EDT | Flash Flood Warning | FFC | Cobb, Paulding | 5 hr |
| Jun 1, 5:06 PM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Jun 1, 5:09 PM EDT | River Flood Warning | FFC | Cobb | 17 min |
| Jun 1, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Putnam | 26 min |
| Jun 1, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Harris, Jones, Lamar, Meriwether and 5 more | 39 min |
| Jun 1, 5:28 PM EDT | Special Weather Statement | FFC | Oglethorpe | 62 min |
| Jun 1, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren, Wilkes | 25 min |
| Jun 1, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Monroe and 2 more | 48 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | FFC | Twiggs, Washington, Wilkinson | 33 min |
| Jun 1, 7:03 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Jun 1, 7:21 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jun 1, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.